MAUDE Adverse Event Report: Siemens Healthcare Diagnostics Inc. Dimension; Dimension Tacrolimus Flex reagent cartridge

Siemens Healthcare Diagnostics Inc. Dimension; Dimension Tacrolimus Flex reagent cartridge
Model Number N/A
Medical Device Problem Codes High Test Results (2457); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that erroneous tacrolimus (tac) results were obtained on two patient samples on a dimension exl 200 integrated chemistry system.The initial results were reported to the physician(s) and questioned.The samples were repeated on the original system.The repeat results were considered correct and reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the erroneous tac results.
 
Additional Manufacturer Narrative
An outside united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding erroneous tacrolimus (tac) results obtained on two patient samples on a dimension exl 200 integrated chemistry system.Siemens is evaluating the event.

Brand Name
Dimension
Common Device Name
Dimension Tacrolimus Flex reagent cartridge
Manufacturer (Section D)
Siemens Healthcare Diagnostics Inc.
500 gbc drive
po box 6101
newark DE 19714 -610
Manufacturer (Section G)
Siemens Healthcare Diagnostics Inc.
500 gbc drive
po box 6101
newark DE 19714 -610
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
+919(870)577433
MDR Report Key50931827
Report Number2517506-2026-00148
Device Sequence Number18518848
Product Code MLM
UDI-Device Identifier00842768035425
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150168
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number10700795
Device Lot NumberGA7007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown